# SDR CALA2010080700378

- Difficulty date: August 4, 2010
- Submitted: August 7, 2010
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 39,635 hours, 5,725 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

"L OIL FILTER" EICAS ANNUNCIATED PRIOR TO DESCENT.  LIGHT DID NOT EXTINGUISHED WITH THROTTLE TO IDLE. PARAMETERS NORMAL.  PER CHECKLIST INITIATED PRECAUTIONARY ENGINE SHUTDOWN.  FOUND METAL CONTAMINATION IN ENG OIL.  REPLACED NR 1 ENG IAW M/M 71-00-02 PG 401 AND TASK CARD 64-7100-1-9800.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1012543, S/N OFF 06454 ENGINE, BASIC, OFF 64-7200-9-0001 6454 ON 64-7200-9-0001 6273.
